On linearization of the Ermakov system

C. Athorne*, C. Rogers, U. Ramgulam, A. Osbaldestin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


It is shown that the nonlinear Ermakov system may be reduced to consideration of a pair of linear equations. Geometric aspects of the procedure along with analytic results pertaining to its inversion are noted. Graphical results are presented for a particular Ermakov system that arises in two-layer long wave theory.

Original languageEnglish
Pages (from-to)207-212
Number of pages6
JournalPhysics Letters A
Issue number4-5
Publication statusPublished - 15 Jan 1990


Dive into the research topics of 'On linearization of the Ermakov system'. Together they form a unique fingerprint.

Cite this